# SDR 96UAL900402

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE DOOR 1R WILL NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  REPLACED BATTERY PACK, OPERATION CHECKS NORMAL.
